# SDR ASAA2024030148198

- Difficulty date: March 1, 2024
- Submitted: March 5, 2024
- Operation: Air carrier
- Aircraft: N975AK
- Make and model: Boeing 737-9
- Aircraft serial: 64960
- Aircraft time: 6,944 hours, 2,000 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: UNKNOWN
- Condition: Detached
- Location: Mid Cabin Ceilin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ROW 16 EMERGENCY EXIT SIGN DISCONNECTED FROM MOUNT. GROUNDED - YES. RE-SECURED ROW 16 EMERGENCY EXIT SIGN. OPS CK OK.
